# SDR ABXR2020091400087

- Difficulty date: September 14, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 114T412559
- Condition: Corroded
- Location: Rt Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT CORRODED AT THE TIA ATTACH POINT TO SLAT.  BLENDED CORROSION ON CHORD SPLICE ANGLE ON NR 8 SLAT AT TAI ATTACH POINT.  REMOVED .020 FROM NOMUAL .100 FOUND TO BE OUT OF LIMITS,  IAW B767 SRM 57-43-02 FIG 101 DETAIL V.  REMOVED AND REPLACED ANGLE, IAW B767 SRM 51-40-02 PARA 7.
